# SDR DALA2023033102466

- Difficulty date: March 26, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 88,420 hours, 16,180 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1803 DURING SVC CHECK WAS FOUND DOOR 1 LEFT SWITCH (SCAPE SLIDE ARMED ) AT THE ENTRY SERVICE DOOR SLIDE ARMED INDICATION LIGHT SYSTEM BROKEN (SWITCH DOOR 1 LEFT BROKEN).   REMOVED N REPLACED 1 LEFT DOOR SLIDE ARMED SWITCH PER B767-400 AMM 52-73 PERFORM OPS CHECK. CHECK OK FOR SVC MEL N PLACARD REMOVED.
